# SDR ABXA030173

- Difficulty date: May 1, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 71,052 hours, 82,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 995750513N
- Condition: Cracked
- Location: Rear Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FIXED VANE NR 2 SUPPORT CRACKED.  REPLACED BROKEN FITTING IAW DC-9 SRM 51-30-2.
